# SDR UPS96221415

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Out Of Limits
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  B/S 1342 LT OTBD UPPER T-CHORD STRAP OUT OF LIMITS.  CUT OUT DAMAGED STRAP AT STA 1342.  FABRICATED STRAP DOUBLER AND INSTALLED PER SRM 51-40-4 AND SRM 51-30-2.
